# SDR AALA20140805009

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 75,613 hours, 20,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003183A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT LE CORRODED FWD OF OTBD DRIVE TRACK.  ACCOMPLISHED PERMANENT FLUSH REPAIR FWD OF OTBD DRIVE TRACK NR 2 SLAT IAW AARD 57-43-00-1 FIGURE 2, SRM 57-43-01-2R DETAIL 1 & EA B757-57-036052.
